On the occurrence of large-amplitude oscillatory regimes in
Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 844-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_4_a17,
author = {A. M. Krasnosel'skii},
title = {On the occurrence of large-amplitude oscillatory regimes in},
journal = {Doklady Akademii Nauk},
pages = {844--848},
year = {1991},
volume = {318},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a17/}
}
A. M. Krasnosel'skii. On the occurrence of large-amplitude oscillatory regimes in. Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 844-848. http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a17/